# SDR C77A20150505008

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 20,829 hours, 11,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,412 hours, 5,847 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT INBD GUSSET PLATE PN 170-60257-001 HAS CORROSION AT FRAME 90, LBL 11", X= 24868, Y= -260.  R & R LT INBD GUSSET IAW SRM 51-41-01 & 51-43-01 ON WO 14966222I8 IAW EO E170-5300-106 REV IR WO 1900248.
